# SDR CALA2011022200104

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 41,451 hours, 11,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING APPROX 33,000 FT 45 MIN INTO FLT, CABIN CREW AND PAX REPORTED STRONG BURNT ELECTRICAL ODOR BETWEEN ROW 20-23.  C/W QRH PROCEDURES AND LANDED IN BOS.  LANDING WAS NORMAL.  LANDING WT=224,000 LBS. PERF 757 AMM TASK 05-58-910-801 SMOKE IN THE CABIN AND/OR FLT DECK.  COULD NOT DUPLICATE OR DETECT ANY ODORS OR SMOKE.  SUSPECT ROW 21E IFE BOX OVERHEATED.  REF L/P 8763410 FOR MEL OF IFE SYS AND 8763411 FOR OVERWEIGHT LANDING INSP.
